Article Text

Acute tubulo-interstitial nephritis in a dog after halothane anaesthesia and administration of flunixin meglumine and trimethoprim-sulphadiazine
  1. PE McNeil

Abstract

Acute tubulo-interstitial nephritis was diagnosed post mortem when a dog died four days after surgery for a femoral head resection. Possible causative factors associated with halothane anaesthesia, flunixin meglumine analgesia and prophylactic antibiotic therapy with trimethoprim-sulphadiazine are discussed. It is concluded that death was due to renal failure associated with tubulo-interstitial nephritis as a result of a combination of ischaemic and toxic events.

    Statistics from Altmetric.com

      Request permissions

      If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.